# SDR TIMA201807100622

- Difficulty date: June 22, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N239AL
- Make and model: Beech C-99
- Aircraft serial: U239
- Aircraft time: 22,209 hours, 42,116 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SYSTEM FAILURE AFTER DEPARTURE.  THE INVESTIGATION FOUND ANNUNCIATOR WIRE SHORTED TO STRUCTURE PREVENTING VISUAL INDICATION TO PILOT THAT THE GENERATORS WERE OFFLINE.
